The Annals of Mathematical Statistics

Testing Approximate Hypotheses in the Composite Case

Judah Rosenblatt

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 4 (1962), 1356-1364.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704368

Digital Object Identifier
doi:10.1214/aoms/1177704368

Mathematical Reviews number (MathSciNet)
MR140166

Zentralblatt MATH identifier
0126.15004

JSTOR
links.jstor.org

Citation

Rosenblatt, Judah. Testing Approximate Hypotheses in the Composite Case. Ann. Math. Statist. 33 (1962), no. 4, 1356--1364. doi:10.1214/aoms/1177704368. https://projecteuclid.org/euclid.aoms/1177704368


Export citation

Corrections

  • See Correction: Judah Rosenblatt. Correction Notes: Correction to "Testing Approximate Hypotheses in the Composite Case". Ann. Math. Statist., Volume 34, Number 2 (1963), 673--673.